BibTeX record journals/jlms/ChavanT16

download as .bib file

@article{DBLP:journals/jlms/ChavanT16,
  author    = {Sameer Chavan and
               Shailesh Trivedi},
  title     = {An analytic model for left-invertible weighted shifts on directed
               trees},
  journal   = {J. Lond. Math. Soc.},
  volume    = {94},
  number    = {1},
  pages     = {253--279},
  year      = {2016},
  url       = {https://doi.org/10.1112/jlms/jdw029},
  doi       = {10.1112/jlms/jdw029},
  timestamp = {Mon, 25 May 2020 09:15:18 +0200},
  biburl    = {https://dblp.org/rec/journals/jlms/ChavanT16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics